Previous |  Up |  Next


completely continuous mapping; linear projection; Fredholm operator of index zero; Cauchy function; Hilbert-Schmidt operator; algebraic multiplicity
The aim of this paper is to establish some a priori bounds for solutions of Landesman-Lazer problem. We show the application for the solution structure of the nonlinear differential equation of the fourth order
[1] Greguš, M., Švec, M., Šeda, V.: Obyčajné diferenciálne rovnice. Alfa, 1985.
[2] Hutson, V. C. L., Pym, J. S.: Applications of Functional Analysis and Operator Theory. Academie Press, London, New York, Toronto, Sydney, San Francisco, 1980. MR 0569354
[3] Mawhin, J., Schmitt, K.: Lamdesman–Lazer type problems a an eigenvalue of odd multiplicity. Results in Mathematics 14 (1988), 138-146. MR 0956010
[4] Pinda, L.: On a fourth order periodic boundary value problem. Arch. Math. (Brno) 30 (1994), no. 1, 1-8. MR 1282107 | Zbl 0808.34020
[5] Šeda, V.: Some remarks to coincidence theory. Czechoslovak Matematical Journal 38 (1988), no. 113, 554-572. MR 0950308
Partner of
EuDML logo